MathSciNet Relay Station
MathSciNet bibliographic data
MR2215244 (2006k:35232) 35Q35 (35B10 35B45 35D05 76D03 76U05)
Kračmar, Stanislav; Nečasová, Šárka; Penel, Patrick Estimates of weak solutions in anisotropically weighted Sobolev spaces to the stationary rotating Oseen equations. IASME Trans. 2 (2005), no. 6, 854–861.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement